Thunderstorm Wind, Warren
- When
- June 19, 8:09 PM EST
- Where
- Warren County, Knowlton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.930, -75.030
A severe thunderstorm knocked down a couple of trees in Knowlton Township including one on Ramseyburg Road.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A severe thunderstorm knocked down a couple of trees in Knowlton Township including one on Ramseyburg Road.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 19, 2:24 PM EST, 5 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT TUE JUN 19 2007 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT INTO EARLY WEDNESDAY. HIGH PRESSURE WILL FOLLOW FOR LATE WEDNESDAY INTO THURSDAY. ANOTHER COLD FRONT WILL CROSS THE REGION ON FRIDAY. HIGH PRESSURE WILL BUILD BACK IN FOR SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION TO OUR WEST EXPECTED TO SPREAD INTO REGION THIS EVENING. LEE SIDE TROUGH WILL ENHANCE SERVICE CONVERGENCE FOR CONVECTIVE DEVELOPMENT. SURFACE BASED LI HAS DROPPED TO MINUS 7 AS OF 18UTC OVER WESTERN PART OF FA. AS CONVECTION WILL DEVELOP WELL AHEAD OF FRONTAL BOUNDARY...OVERNIGHT TEMPERATURES AND DEWPOINTS REMAIN WARM AND HUMID FOR MOST OF THE NIGHT. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS PER PREVIOUS FORECAST...PRECIPITATION CHANCES REMAIN IN SOUTHERN ZONES FOR WEDNESDAY...LATEST NAM A LITTLE MORE ROBUST THAN GFS WITH PRECIPITATION POTENTIAL IN THIS REGION. CLEARING OUT AND DRYING OUT ON TAP FOR WEDNESDAY NIGHT AND THURSDAY. HUMIDITY LEVELS START TO RISE AGAIN THURSDAY NIGHT IN ADVANCE OF NEXT FRONTAL PASSAGE. && .LONG TERM /FRIDAY THROUGH TUESDAY/... NOT MUCH HAS CHANGED FROM YESTERDAY IN THE EXTENDED PERIOD. STAYED WITH HPC GUIDANCE AND MADE ONLY MINOR ADJUSTMENTS HERE AND THERE. IT LOOKS LIKE THE NEXT CHANCE FOR PRECIPITATION IS STILL SLATED FOR SATURDAY WITH THE PASSAGE OF A COLD FRONT.HIGH PRESSURE BUILDS IN BEHIND THE FRONT GIVING US A NICE START TO THE BEGINNING OF THE WORK WEEK. A WARM FRONT MAY ALSO MOVE THROUGH THE AREA ON TUESDAY. 850 TEMPS FOR MON AND TUE ARE BACK NEAR THE 20C MARK, INDICATING ANOTHER SET OF WARM DAYS COULD BE IN STORE. HOWEVER, CONFIDENCE IS NOT VERY HIGH SINCE THIS IS AT THE VERY END OF THE PERIOD AND THE MODELS HAVE CONSISTENTLY BEEN TOO WARM FOR DAYS 6-7. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... ONLY A FEW CUMULUS CLOUDS WERE AROUND TO START THINGS OFF AT 18Z, BUT DETERIORATION WILL BE THE KEY WORD FOR THIS FORECAST, AT LEAST IN THE 4 TO 8 HOUR TIME FRAME. THERE WERE A FEW VISIBILITIES THAT HAD SLIPPED BACK TO 5 OR 6 MILES IN HAZE BY 18Z AS DEWPOINTS WILL CONTINUE TO RISE, MORE TAF SITES MAY SEE SLIGHTLY WORSE VISIBILITIES AS THE AFTERNOON PROGRESSES. SLANT VISIBILITIES WILL CERTAINLY BE MARGINAL AT MOST LOCATIONS. THE APPROACHING COLD FRONT WAS CAUSING A BAND OF LOW AND MID CLOUDS TO OUR WEST, FROM CENTRAL PENNSYLVANIA AND WESTWARD. TRYING TO TIME CHANGING CLOUD ELEMENTS IS OFTEN AN EXERCISE IN FUTILITY, BUT, USING THE GFS MID LEVEL MOISTURE AS A PROXY, WHICH SEEMED TO INITIALIZE REASONABLY WELL, STRATOCUMULUS SHOULD ENCROACH BY LATE AFTERNOON, SAY IN THE 22Z TO 00Z TIME FRAME. ISOLATED TO SCATTERED CONVECTION APPEARS TO BE INITIATING JUST TO THE EAST OF THE AFOREMENTIONED CLOUD BAND, SO WE WILL BEGIN WITH A THUNDERSTORM VICINITY REMARK IN LATE AFTERNOON, FOLLOWED BY ANOTHER GROUP BY 03Z (AN HOUR OR TWO EARLIER WEST, AND AN HOUR LATER EAST) WITH A LOWER TEMPORARY CONDITION FOR IFR VISIBILITIES AND MARGINAL VFR CEILINGS AS THE FRONT NEARS AND PASSES THROUGH. THEN, THERE APPEARS TO BE THE POSSIBILITY OF TRAILING STRATIFORM CLOUDS AND SHOWERS FOR A FEW HOURS, WITH CONDITIONS GRADUALLY IMPROVING TO VFR AS WEDNESDAY MORNING PROGRESSES UNDER THE INFLUENCE OF A DRYING NORTHWEST FLOW. FOR THE OUTLOOK BEYOND 18Z WEDNESDAY...VFR CONDITIONS ARE EXPECTED TO CONTINUE AS DRIER AIR FILTERS IN. SOME LOCAL MARGINAL VFR VISIBILITIES IN FOG ARE POSSIBLE AT THE USUAL SUSPECT TAF SITES WEDNESDAY NIGHT AND EARLY THURSDAY MORNING, BUT THERE COULD BE SUFFICIENT TIME FOR DRYING TO OCCUR DURING WEDNESDAY AND EARLY WEDNESDAY NIGHT TO PRECLUDE MUCH FOG FORMATION. THE NEXT SYSTEM WILL ARRIVE SATURDAY WITH MORE CONVECTION POSSIBLE LATER SATURDAY INTO SATURDAY NIGHT AREA OF MARGINAL VFR AND LOCAL IFR CONDITIONS COULD ENSUE. DRY WEATHER AND VFR CONDITIONS ARE FORECAST FOR SUNDAY AT THIS DISTANT POINT. && .MARINE... NO ADVISORIES ARE ANTICIPATED THROUGH THE MARINE FORECAST VALID PERIOD THROUGH SUNDAY. SOUTHEAST WINDS MAY VEER A BIT MORE SOUTHERLY THROUGH THE REST OF TODAY, THEN SWING AROUND TO NORTHWEST IN THE POST-FRONTAL ENVIRONMENT DURING WEDNESDAY. WINDS ALSO MAY INCREASE A BIT AND GUST UP TO 20 KNOTS LATE TODAY AND THIS EVENING IN THE SYNOPTIC FLOW AS THE GRADIENT TIGHTENS UP JUST A LITTLE, AS WELL AS BE GUSTY TONIGHT IN ANY THUNDERSTORMS OF COURSE. THUNDERSTORMS ARE EXPECTED TONIGHT OVER THE WATERS AND THESE CAN CREATE LOCALIZED HAZARDOUS CONDITIONS...SO PAY ATTENTION TO THE FORECAST TONIGHT AND PREPARE FOR LOCALLY CHOPPY WATERS AND GUSTY WINDS NEAR ANY THUNDERSTORMS. WAVEWATCH HAS DECREASED ITS WAVE FORECASTS FROM YESTERDAYS RUNS, SO WE WILL CAP THINGS AT 4 FEET TONIGHT AND WEDNESDAY. OTHERWISE, 2 OR 3 FEET IS ALL THAT IS FORESEEN WITH THE WINDS WE PRESENTLY HAVE FORECAST FOR LATE THIS WEEK. SOME INCREASE IS LIKELY TO OCCUR SATURDAY WITH THE APPROACH OF THE NEXT SYSTEM, BUT AGAIN THIS SHOULD BE SUB-ADVISORY. A LOW RISK OF RIP CURRENTS WILL CONTINUE TO BE FORECAST FOR THE REST OF TODAY. && .EQUIPMENT... THE KDIX WSR 88D IS OUT OF SERVICE, AND IS UNLIKELY TO BE RETURNED TO SERVICE THROUGH TONIGHT. USERS, INCLUDING SURROUNDING OFFICES, NEED TO BE AWARE THAT THIS RADAR WILL BE UNAVAILABLE FOR INTERROGATION OF THE CONVECTION THIS AFTERNOON AND TONIGHT, AND PROBABLY EXTENDING INTO WEDNESDAY AS WELL. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...SZATKOWSKI SHORT TERM...SZATKOWSKI LONG TERM...SZATKOWSKI AVIATION... MARINE... EQUIPMENT...SZATKOWSKI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 321 PM EDT TUE JUN 19 2007 MDZ008-012-PAZ054-055-060>062-067>069-201930- CECIL-KENT MD-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 321 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-013-201930- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- 321 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS ARE THE MAIN THUNDERSTORM THREAT, BUT LARGE HAIL ALSO IS POSSIBLE. ALSO, LOCALIZED FLOODING FROM HEAVY DOWNPOURS ASSOCIATED WITH THE STRONGEST THUNDERSTORMS IS POSSIBLE. IT WILL BE VERY WARM AND HUMID AROUND THE REGION TODAY, WITH AFTERNOON HEAT INDICES REACHING THE UPPER 80S TO LOWER 90S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015>019-PAZ070-071-201930- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 321 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED MUCH OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. DAMAGING WINDS ARE THE MAIN THUNDERSTORM THREAT, BUT LARGE HAIL ALSO IS POSSIBLE. ALSO, LOCALIZED FLOODING FROM HEAVY DOWNPOURS ASSOCIATED WITH THE STRONGEST THUNDERSTORMS IS POSSIBLE. IT WILL BE VERY WARM AND HUMID AROUND THE REGION TODAY, WITH AFTERNOON HEAT INDICES REACHING THE UPPER 80S TO LOWER 90S. IN THE HIGHLY URBANIZED AREAS OF THE DELAWARE VALLEY, AFTERNOON HEAT INDICES MAY CLIMB INTO THE MID 90S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-DEZ002>004-MDZ015-019-020-NJZ014-020>027-201930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 321 PM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...CENTRAL DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY WATERS...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EBERWINE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 PM EDT TUE JUN 19 2007 MDZ008-012-PAZ054-055-060>062-067>069-200115- CECIL-KENT MD-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN 407 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING. A LINE OF THUNDERSTORMS EXTENDED FROM UPSTATE NEW YORK THROUGH CENTRAL PENNSYLVANIA AND DOWN INTO VIRGINIA AND NORTH CAROLINA. THESE STORMS ARE MOVING TO THE EAST AND LIKELY TO BE IN THE WATCH AREA BY THIS EVENING. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. PLEASE BE READY TO TAKE ACTION IN THE EVENT A SEVERE THUNDERSTORM WARNING IS ISSUED. DEZ001-MDZ015-019-NJZ001-007>010-012-015>019-PAZ070-071-200115- NEW CASTLE-QUEEN ANNES-TALBOT-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...CENTREVILLE...EASTON... NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA 407 PM EDT TUE JUN 19 2007 ...A FEW SEVERE THUNDERSTORMS MAY AFFECT THE MIDDLE AND LOWER DELAWARE VALLEY REGION LATER THIS AFTERNOON AND TONIGHT... A STRONG COLD FRONT WILL APPROACH THE AREA LATE TODAY AND MOVE THROUGH THE REGION LATER TONIGHT AND EARLY WEDNESDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. DAMAGING WINDS ARE THE MAIN THUNDERSTORM THREAT, BUT SOME LARGE HAIL IS ALSO POSSIBLE. IN ADDITION, LOCALIZED FLOODING FROM HEAVY DOWNPOURS ASSOCIATED WITH THE STRONGEST THUNDERSTORMS IS POSSIBLE. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS TO THE WEST, AND MAY BE EXTENDED FARTHER EAST IF THE CONDITIONS BECOME MORE FAVORABLE. NOW WOULD BE A GOOD TIME TO REVIEW YOUR READINESS FOR ANY SEVERE STORMS THAT DEVELOP. KEEP COMMON-SENSE SAFETY RULES IN MIND FOR ANY SEVERE THUNDERSTORMS THAT FORM LATER TODAY OR TONIGHT. MOVE INDOORS WHEN YOU SEE LIGHTNING OR HEAR THUNDER. STAY AWAY FROM WINDOWS AND KEEP OFF THE PHONE, EXCEPT IN AN EMERGENCY, WHEN THUNDERSTORMS ARE MOVING THROUGH THE AREA. EBERWINE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 716 PM EDT TUE JUN 19 2007 NJZ001-007>009-PAZ054-055-060>062-067>071-200115- BERKS-BUCKS-CARBON-CHESTER-DELAWARE-HUNTERDON-LEHIGH-MONROE- MONTGOMERY-MORRIS-NORTHAMPTON-PHILADELPHIA-SUSSEX-WARREN- 716 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CARBON... CHESTER...DELAWARE...HUNTERDON...LEHIGH...MONROE...MONTGOMERY... MORRIS...NORTHAMPTON...PHILADELPHIA...SUSSEX AND WARREN COUNTIES... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF SCRANTON TO 28 MILES SOUTHWEST OF LANCASTER...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR SHOEMAKERSVILLE...JIM THORPE AROUND 730 PM...WALNUTPORT...ST. LAWRENCE AROUND 745 PM...TOPTON... NORTHAMPTON AROUND 800 PM...WIND GAP...STROUDSBURG AROUND 815 PM... THORNDALE AND TATAMY AROUND 830 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. SMALL HAIL AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE FROM THESE STORMS. RPW
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 8 E READING 40.34N 75.77W
06/19/2007 BERKS PA LAW ENFORCEMENT
TREES REPORTED DOWN IN MANATAWNY, CENTRE TOWNSHIP, AND
JEFFERSON TOWNSHIP.
0840 PM TSTM WND DMG LEHIGHTON 40.83N 75.72W
06/19/2007 CARBON PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN COUNTYWIDE.
&&
MEOLA/HAYSThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41615.